# SDR HEEA954201

- Difficulty date: January 15, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6097Z
- Make and model: Snias AS350B2
- Aircraft serial: 2820
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Graduator Light
- Part number: 704A46814049
- Condition: Defective
- Location: Cockpit
- Part time: 195 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 INSTRUMENT LIGHT FUSE BLOWN. #2 INSTRUMENT LIGHT ONLY WORKS GAUGE PANEL LIGHTS, NOT ANY PUSH BUTTONS.
